Ask an expert
Question

11 Feb 2004

Nuristerate : Period for 16 days?
Hi

I've recently started on the injection Nuristerate and have now had my period since the 27th of January 2004, for 16 days? Is there something wrong with me, and should i go to the doctor for a checkup?

Thanks.
Answer 394 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a normal response to the injection. It tends to get better after the second one.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20215 votes
Vote